# SDR ABXA20130629476

- Difficulty date: June 29, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 93,110 hours, 25,178 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 368530095361
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT BS 500 S17-18L.  SKIN DETERMINED CRACKED.  REPAIRED SKIN IAW SRM 53-00-01. REMOVED AND REINSTALLED SIDEWALL PANELS AND KICK PANEL IAW AMM 75-27-09-4 AND REA B653-60595-MR, ACFT WAS GROUNDED.
